Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 52, Number 2

All articles in this issue are freely accessible.

Primes in intervals of bounded length
Andrew Granville.
Bull. Amer. Math. Soc. 52 (2015), 171-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3312631
Topology of nonarchimedean analytic spaces and relations to complex algebraic geometry
Sam Payne.
Bull. Amer. Math. Soc. 52 (2015), 223-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3312632
$L^{p}$ theory for outer measures and two themes of Lennart Carleson united
Yen Do and Christoph Thiele.
Bull. Amer. Math. Soc. 52 (2015), 249-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3312633
Mean curvature flow
Tobias Holck Colding, William P. Minicozzi II and Erik Kjær Pedersen.
Bull. Amer. Math. Soc. 52 (2015), 297-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3312634

Mathematical Perspectives

About the cover: A new mathematical celebrity
Andrew Granville.
Bull. Amer. Math. Soc. 52 (2015), 335-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3312635
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 52 (2015), 339-344
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Solving the Pell equation, by Michael J. Jacobson, Jr. and Hugh C. Williams.
Reviewers: Hendrik Lenstra and Peter Stevenhagen
Bull. Amer. Math. Soc. 52 (2015), 345-351
Review information
Full-text PDF Free Access
Unipotent and nilpotent classes in simple algebraic groups and Lie algebras, by Martin W. Liebeck and Gary M. Seitz.
Reviewer: Robert M. Guralnick
Bull. Amer. Math. Soc. 52 (2015), 353-356
Review information
Full-text PDF Free Access